# SDR AALA202303082817

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 92,738 hours, 12,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS POWER SUPPLY M33093 FAILED CAPACITY CHECK PER JOB CARD 72C20033010. REPLACED EMERGENCY LIGHTS POWER SUPPLY M33093 BATTERY PACK PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
